Access count of this item: 131

Files in This Item:
File Description SizeFormat 
1281_19.pdf492.72 kBAdobe PDFView/Open
Title: 局所テータ対応と$R$群 (保型形式およびそれに付随するディリクレ級数の研究)
Authors: 市野, 篤史  KAKEN_name
Author's alias: Ichino, Atsushi
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1281
Start page: 220
End page: 226
Appears in Collections:Automorphic Forms and their Dirichlet series

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.